# SDR SIMA20210521001

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,310 hours, 33,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LGIHT INOP-C/A-FOUND SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP. RAR LAMP IN REF WITH EMB 145 AMM 33-50-10. OPS CHECK GOOD.
